INVESTIGADORES
MONTES ROJAS Gabriel Victorio
artículos
Título:
Asymptotics for panel quantile regression models with individual effects
Autor/es:
KENGO KATO; ANTONIO GALVAO; MONTES ROJAS, GABRIEL VICTORIO
Revista:
JOURNAL OF ECONOMETRICS
Editorial:
ELSEVIER SCIENCE SA
Referencias:
Lugar: Amsterdam; Año: 2012 vol. 170 p. 76 - 76
ISSN:
0304-4076
Resumen:
This paper studies panel quantile regression models with individual fixed effects. We formally establish sufficient conditions for consistency and asymptotic normality of the quantile regression estimator when the number of individuals, n, and the number of time periods, T, jointly go to infinity. The estimator is shown to be consistent under similar conditions to those found in the nonlinear panel data literature. Nevertheless, due to the non-smoothness of the objective function, we had to impose a more restrictive condition on T to prove asymptotic normality than that usually found in the literature. The finite sample performance of the estimator is evaluated by Monte Carlo simulations.